Thrombotic thrombocytopenic purpura (TTP) associated with interferon therapy of hepatitis C

Gastroenterology; Hepatology
Case Report
10.1102/1470-5206.2010.0001
10
1-7
Thrombotic thrombocytopenic purpura (TTP) associated with interferon therapy of hepatitis C

Thrombotic thrombocytopenic purpura/hemolytic uremic syndrome (TTP/HUS) is a rare but known complication of chronic viral hepatitis C (HCV). Even less frequently treatment of HCV with interferon-alpha (INFα) may become complicated with TTP/HUS, although only a few such reports have been published. We report a 43-year-old woman who developed TTP on two separate occasions soon after beginning treatment with IFN-alpha and ribavarin for HCV.

application/pdf iconView article
72.75 KB

Editor-in-Chief

Frank Cross
Consultant Vascular and General Surgeon
The London Clinic, UK

Editors

Neil Barnes
Consultant Physician
Barts Health NHS Trust, London, UK
Ali Jawad
Professor of Rheumatology
Barts Health NHS Trust, London, UK

Join our newsletter

* indicates required

view counter
view counter
view counter
view counter
view counter